# SDR CALA2024082602267

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 78,448 hours, 28,955 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11344
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT ROW 15ABC IS INOP.(WARRANTY)SUPPORT TASK NSA EMX N/R 00196. REMOVED AND REPLACED MATE-N-LOK CONNECTOR FOR SEAT ROW 15ABC EEPL LIGHT AND OPS CHECK GOOD IAW AMM 33-51-00, SWPM 20-42-01, AND CMM 25-22-55.
